# SDR AWXA200201069

- Difficulty date: October 28, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 54,411 hours, 42,527 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Part number: 6554842U19
- Condition: Chafed
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK THE L/H VERTICAL STABILIZER TO FUSELAGE "L" ANGLE WAS FOUND CHAFED AND WORN BS 1016 - BS 1126. MAINTENANCE REMOVED THE L/H VERTICAL STABILIZER TO FUSELAGE "L" ANGLE BS 1016 - BS 1126; FABRICATED A NEW REPLACEMENT ANGLE; AND INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 PG. 3-4, & 38.
